# SDR ASAA2022082939748

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737
- Aircraft serial: 36482
- Aircraft time: 49,320 hours, 14,489 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 370 JUST PRIOR TO DESCENT, L FMC FAILED 3 TIMES IN 2 MINUTES. VTK, MAP AND BOTH FMC PROMPTS ERASED. NORMAL OPS RESTORED EACH TIMES WITH NO PILOT ACTION. NOTE: APPROACH WAS NOT LOADED UNTIL DESCENT WINDS WERE EXECUTED. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 836. RESET BOTH FMC'S OPS CHECK NORMAL.
